Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ K({\bf Z}/2)$ as a Thom spectrum


Author: Stewart Priddy
Journal: Proc. Amer. Math. Soc. 70 (1978), 207-208
MSC: Primary 55B20
MathSciNet review: 0474271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Dyer-Lashof operations are used to give a simple proof that $ K({\mathbf{Z}}/2)$ is a Thom spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B20

Retrieve articles in all journals with MSC: 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0474271-8
Article copyright: © Copyright 1978 American Mathematical Society